Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS Green Bay, WI

July 14, 2010Marathon County, Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jul 14, 2010, 10:09 PM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 10:09 PM CDT (03:09 UTC)
Expired
Jul 15, 2010, 4:00 AM CDT
In force
6 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

Counties Marathon County, WI, Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 154 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 11:20 PM CDTHEAVY RAIN 2.62Plover, WIDAILY TOTAL. 1.24 INCHES OF RAIN FELL DURING 3RD ROUND OF STORMS FROM 1040-1115 PM.
Jul 14, 11:26 PM CDTFLASH FLOODStevens Point, WISTREET FLOODING...SOME UNDERPASSES FLOODED. 1.5 INCHES OF RAIN FELL DURING LAST ROUND OF STORMS.
Jul 15, 12:40 AM CDTFLASH FLOOD2 W Marshfield, WIWATER OVER HIGHWAY H. STREET FLOODING IN MARSHFIELD.
Jul 15, 12:40 AM CDTFLASH FLOOD8 N Stevens Point, WIWATER COVERING SUNSET DRIVE NEAR I39 AND HIGHWAY X

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WGUS53 KGRB 150309
FFWGRB
WIC073-097-141-150900-
/O.NEW.KGRB.FF.W.0003.100715T0309Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARATHON COUNTY IN CENTRAL WISCONSIN...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 400 AM CDT

* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL
  TRACK ACROSS CENTRAL WISCONSIN DURING THE REMAINDER OF THE
  EVENING HOURS.
   
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STEVENS POINT...WAUSAU...WISCONSIN RAPIDS...AMHERST...BABCOCK...
  BEVENT...MARSHFIELD...MOSINEE...PITTSVILLE...RIB MOUNTAIN...
  SPENCER...WESTON AND WHITING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES OF RAINFALL WILL BE 
POSSIBLE BY MIDNIGHT OVER THE WARNED AREA.

&&

LAT...LON 4502 9029 4504 9026 4504 9020 4510 9020
      4511 9018 4513 8950 4512 8923 4425 8923
      4428 9031

$$

TDH
3 follow-up statements
980 
WGUS73 KGRB 150444
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1144 PM CDT WED JUL 14 2010

WIC073-097-141-150900-
/O.CON.KGRB.FF.W.0003.000000T0000Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARATHON WI-WOOD WI-PORTAGE WI-
1144 PM CDT WED JUL 14 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR PORTAGE...WOOD AND
MARATHON COUNTIES UNTIL 400 AM CDT...

AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THE LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL HAS MOVED EAST OF 
THE WARNED AREA.  SCATTERED THUNDERSTORMS WILL CONTINUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HOWEVER EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF 
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG 
THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4502 9029 4504 9026 4504 9020 4510 9020
      4511 9018 4513 8950 4512 8923 4425 8923
      4428 9031

$$

TDH
494 
WGUS73 KGRB 150745
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
245 AM CDT THU JUL 15 2010

WIC073-097-150755-
/O.CAN.KGRB.FF.W.0003.000000T0000Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARATHON WI-PORTAGE WI-
245 AM CDT THU JUL 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PORTAGE AND
MARATHON COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. URBAN 
FLOODING HAS RECEDED.  STREAMS AND CREEKS IN THE WARNED AREA HAVE 
LEVELED OFF AND WILL LIKELY REMAIN WITHIN THE BANKS.IF FLOODING HAS 
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 4435 9031 4467 9028 4467 9019 4468 9006
      4468 8996 4466 8984 4450 8986 4450 8975
      4427 8974 4428 9031

$$

WIC141-150900-
/O.CON.KGRB.FF.W.0003.000000T0000Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD WI-
245 AM CDT THU JUL 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WOOD COUNTY UNTIL 400 AM
CDT...

AT 210 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER 
FLOWING OVER A FEW ROADS IN THE MARSHFIELD VICINITY.  

RUNOFF FROM THE EXCESSIVE RAINFALL EARLIER TONIGHT WILL CONTINUE TO 
AFFECT WOOD COUNTY EARLY THIS MORNING.  EVENTUALLY FLOODING CONCERNS 
WILL TURN TO THE MAIN STEM RIVERS INCLUDING THE YELLOW RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE STORMS WILL CAUSE FLOODING OF SMALL CREEKS 
AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF 
CREEKS AND STREAMS.

&&

LAT...LON 4435 9031 4467 9028 4467 9019 4468 9006
      4468 8996 4466 8984 4450 8986 4450 8975
      4427 8974 4428 9031

$$

TDH
416 
WGUS73 KGRB 150906
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
406 AM CDT THU JUL 15 2010

WIC141-150920-
/O.EXP.KGRB.FF.W.0003.000000T0000Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD WI-
406 AM CDT THU JUL 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WOOD COUNTY HAS
BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.  
MOTORISTS SHOULD BE ALERT FOR LINGERING ROAD CLOSURES EARLY THIS 
MORNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4435 9031 4467 9028 4467 9019 4468 9006
      4468 8996 4466 8984 4450 8986 4450 8975
      4427 8974 4428 9031

$$

TDH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:31 PM CDT, 6 hours 38 minutes earlier.

Area forecast discussion, Jul 14, 3:31 PM CDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT WED JUL 14 2010

.SHORT TERM...TONIGHT AND THURSDAY
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MUCH OF THE AREA...EXCEPT FOR THE FAR NORTH FOR THE
REMAINDER OF THE AFTERNOON. STORMS APPROACHING GREEN BAY
HAVE WEAKENED FOR THE MOMENT. ANOTHER LINE OF SEVERE
WAS LOCATED ACROSS WESTERN WISCONSIN. A THIRD LINE OF
SEVERE STORMS WAS LOCATED ACROSS MINNESOTA WITH THE
ACTUAL COLD FRONT. FOR THIS EVENING...EXPECT THUNDERSTORMS TO
CONTINUE WITH THE MENTION OF DAMAGING WINDS...LARGE HAIL...
AND LOCALLY HEAVY RAIN. RAINFALL RATES IN THE HEAVIER STORMS
WERE IN THE 2 TO 3 INCH PER HOUR. PRECIPITATION WILL COME
TO END OR DIMINISH LATER THIS EVENING INTO THE OVERNIGHT
PERIOD.

HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. IT WILL
STILL BE A VERY WARM DAY WITH HIGHS IN THE LOWER TO MIDDLE 80S
AT MOST PLACES.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...MAIN FCST CONCERNS
ARE PCPN CHCS LATE IN THE WEEKEND...AND AGAIN TOWARD MIDWEEK.

ZONAL WEST-NORTHWEST FLOW WILL DOMINATE THROUGH THE PERIOD...WITH SEASONAL
TEMPERATURES AND A COUPLE FRONTAL SYSTEMS MOVG THROUGH THE FORECAST
AREA. THE FIRST SYSTEM IS PROGGED TO MOVE THROUGH WI SAT NGT/SUN...
ACCOMPANIED BY A THREAT OF TSTMS...AND POSSIBLY ANOTHER ROUND OF SVR
WX. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE RGN FOR MON/TUES...WITH
THE NEXT SYSTEM MOVG INTO THE PLAINS BY MIDWEEK. DEVELOPING WAA IN
ADVANCE OF THIS SYSTEM COULD BRING A CHC OF TSTMS TUES NGT/WEDS...
ESP OVER OUR SOUTHERN COUNTIES.
&&

.AVIATION...THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THIS AFTERNOON AND THIS EVENING. SOME OF THE STRONGER STORMS
WILL PRODUCE IFR/LIFR VISIBILITIES DUE TO HEAVY RAIN. THE
STRONGEST STORMS WILL PRODUCE WIND GUSTS OF 30 TO 50 KNOTS WITH
LOCALLY HIGHER GUSTS. SHOWERS AND THUNDERSTORMS WILL END ACROSS
THE NORTH AND WEST LATE THIS EVENING INTO EARLY THURSDAY MORNING...
THEN ACROSS EASTERN WISCONSIN LATER TONIGHT. HIGH PRESSURE WILL BUILD
INTO THE STATE ON THURSDAY. FAIR WEATHER CUMULUS CLOUDS CAN BE
EXPECTED ON WESTERLY WINDS THAT COULD GUST TO 25 KNOTS BY LATE
THURSDAY MORNING INTO THURSDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 14, 8:34 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT WED JUL 14 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
834 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVERNIGHT. THE
PRIMARY THREAT WOULD BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED.

LMZ521-522-541>543-160145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
834 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE STRONG
WINDS. AREAS OF DENSE MARINE FOG COULD ALSO CAUSE NAVIGATION PROBLEMS
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.
AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE
NAVIGATION PROBLEMS.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

In the hours before

Special weather statement, Jul 14, 8:33 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CDT WED JUL 14 2010

WIZ030-035-036-150300-
MARATHON-PORTAGE-WOOD-
833 PM CDT WED JUL 14 2010

...STRONG THUNDERSTORM MOVING INTO WESTERN WOOD COUNTY...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 34 MILES WEST OF STEVENS POINT...MOVING EAST AT
35 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MARSHFIELD...         HEWITT...             BETHEL...
  BETHEL...             ARPIN...              VESPER...
  ROZELLVILLE...        AUBURNDALE...         SHERRY...
  ROZELLVILLE...        MILLADORE...          BLENKER...
  RUDOLPH...            MOON...               JUNCTION CITY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

AK
Local storm report, Jul 14, 8:36 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLOOD            W STOCKBRIDGE           44.06N 88.30W
07/14/2010                   CALUMET            WI   PUBLIC

            5 TO 6 INCHES OF WATER COVERING THE ROAD AT HWY 55 AND E.

&&

SAC
Local storm report, Jul 14, 8:41 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
841 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       APPLETON                44.26N 88.40W
07/14/2010  U0.00 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

            WATER FLOWING ON THE ROAD AT RICHMOND AND JJ.

0434 PM     HEAVY RAIN       HORTONVILLE             44.33N 88.63W
07/14/2010  M1.95 INCH       OUTAGAMIE          WI   PUBLIC

            LAST 90 MINUTES.

0455 PM     FLASH FLOOD      APPLETON                44.26N 88.40W
07/14/2010                   OUTAGAMIE          WI   TRAINED SPOTTER

            8 TO 10 INCHES OF WATER COVERING ROAD AT NORTHLAND AND
            MEADE.

0504 PM     FLASH FLOOD      OSHKOSH                 44.01N 88.55W
07/14/2010                   WINNEBAGO          WI   TRAINED SPOTTER

            STREET FLOODING IN CITY.

0510 PM     FUNNEL CLOUD     FENWOOD                 44.86N 90.01W
07/14/2010                   MARATHON           WI   FIRE DEPT/RESCUE

0520 PM     FUNNEL CLOUD     PITTSVILLE              44.45N 90.13W
07/14/2010                   WOOD               WI   FIRE DEPT/RESCUE

            FUNNEL CLOUD REPORTED AT COUNTY ROAD E AND X.

0520 PM     TSTM WND DMG     TOMAHAWK                45.46N 89.73W
07/14/2010                   LINCOLN            WI   TRAINED SPOTTER

            TREES DOWN.

0523 PM     TSTM WND DMG     PITTSVILLE              44.45N 90.13W
07/14/2010                   WOOD               WI   TRAINED SPOTTER

            TREES DOWN ON POWERLINE IN CITY.

0525 PM     TSTM WND GST     PITTSVILLE              44.45N 90.13W
07/14/2010  M60.00 MPH       WOOD               WI   TRAINED SPOTTER

            TREES AND POWER LINES DOWN.

0527 PM     TSTM WND DMG     PITTSVILLE              44.45N 90.13W
07/14/2010                   WOOD               WI   LAW ENFORCEMENT

            TREES DOWN IN CITY.

0527 PM     TSTM WND GST     RHINELANDER             45.63N 89.41W
07/14/2010  M48.00 MPH       ONEIDA             WI   ASOS

0530 PM     TSTM WND DMG     2 N RHINELANDER         45.66N 89.41W
07/14/2010                   ONEIDA             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN JUST NORTH OF CITY.

0548 PM     TORNADO          WISCONSIN RAPIDS        44.40N 89.84W
07/14/2010                   WOOD               WI   PUBLIC

            BRIEF TOUCHDOWN IN CITY.

0551 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
07/14/2010  M47.00 MPH       WOOD               WI   ASOS

0556 PM     FLASH FLOOD      STEVENS POINT           44.51N 89.56W
07/14/2010                   PORTAGE            WI   PUBLIC

            6 INCHES OF WATER FLOWING ON ROAD AT BUS 51 AND MINNESOTA
            AVE.

0556 PM     FLASH FLOOD      MOSINEE                 44.78N 89.69W
07/14/2010                   MARATHON           WI   TRAINED SPOTTER

            1 FOOT OF STANDING WATER AT THE INTERSECTION OF HWY 153
            AND I39. TRAFFIC BACKUP.

0600 PM     TSTM WND DMG     ELCHO                   45.43N 89.18W
07/14/2010                   LANGLADE           WI   PUBLIC

            TREES DOWN IN CITY.

0602 PM     TSTM WND DMG     STEVENS POINT           44.51N 89.56W
07/14/2010                   PORTAGE            WI   TRAINED SPOTTER

            TREES DOWN IN CITY. DELAYED REPORT.

0607 PM     HEAVY RAIN       PLOVER                  44.45N 89.53W
07/14/2010  M1.25 INCH       PORTAGE            WI   PUBLIC

            LAST 30 MINUTES.

0612 PM     FUNNEL CLOUD     6 SE PLOVER             44.39N 89.44W
07/14/2010                   PORTAGE            WI   CO-OP OBSERVER

            ROTATING WALL CLOUD WITH FUNNEL CLOUD.

0615 PM     FLASH FLOOD      WISCONSIN RAPIDS        44.40N 89.84W
07/14/2010                   WOOD               WI   LAW ENFORCEMENT

            STREET FLOODING IN THE CITY.

0617 PM     TSTM WND GST     WILD ROSE               44.18N 89.25W
07/14/2010  M60.00 MPH       WAUSHARA           WI   TRAINED SPOTTER

            ROTATING WALL CLOUD NEAR CITY.

0623 PM     HEAVY RAIN       MOSINEE                 44.78N 89.69W
07/14/2010  M4.00 INCH       MARATHON           WI   TRAINED SPOTTER

            STORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2
            INCHES OF RAIN IN 30 MINUTES.

0629 PM     HEAVY RAIN       KNOWLTON                44.71N 89.68W
07/14/2010  M2.50 INCH       MARATHON           WI   TRAINED SPOTTER

            STORM TOTAL FROM BOTH ROUNDS.

0631 PM     FUNNEL CLOUD     WEYAUWEGA               44.31N 88.93W
07/14/2010                   WAUPACA            WI   LAW ENFORCEMENT

            DOWNTOWN.

0635 PM     TSTM WND DMG     FREMONT                 44.26N 88.86W
07/14/2010                   WAUPACA            WI   EMERGENCY MNGR

            TREES DOWN...POSSIBLE TORNADO.

0700 PM     TSTM WND GST     5 NW WINNECONNE         44.16N 88.78W
07/14/2010  M50.00 MPH       WINNEBAGO          WI   TRAINED SPOTTER

            TREES DOWN NEAR LAKE POYGAN.

0700 PM     FLOOD            MOUNT MORRIS            44.11N 89.19W
07/14/2010                   WAUSHARA           WI   STORM CHASER

            MINOR FLOODING IN CITY.

0702 PM     TSTM WND GST     OMRO                    44.03N 88.75W
07/14/2010  M60.00 MPH       WINNEBAGO          WI   TRAINED SPOTTER

            IN THE CITY.

0710 PM     TORNADO          NEENAH                  44.18N 88.44W
07/14/2010                   WINNEBAGO          WI   PUBLIC

            POSSIBLE TORNADO AT CTY ROAD A AND HIGHWAY 41.

0725 PM     TSTM WND DMG     OSHKOSH                 44.01N 88.55W
07/14/2010                   WINNEBAGO          WI   LAW ENFORCEMENT

            TREES DOWN THROUGHT THE CITY.

0726 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
07/14/2010  M43.00 MPH       WINNEBAGO          WI   ASOS

0730 PM     FLOOD            APPLETON                44.26N 88.40W
07/14/2010                   OUTAGAMIE          WI   PUBLIC

            6 INCHES OF WATER FLOWING AT MASON AND FRANKLIN.

0730 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/14/2010                   BROWN              WI   TRAINED SPOTTER

            24 INCH DIAMETER TREE SPLIT 8 FEET UP...LAYING ON HOUSE.

0730 PM     FLASH FLOOD      OMRO                    44.03N 88.75W
07/14/2010                   WINNEBAGO          WI   TRAINED SPOTTER

            1 FOOT OF WATER FLOWING ON ROAD AT HWY 21 AND INDUSTRIAL
            ROAD.

0740 PM     FLASH FLOOD      OSHKOSH                 44.01N 88.55W
07/14/2010                   WINNEBAGO          WI   STORM CHASER

            NEAR 2 FT OF WATER FLOWING OVER 20TH AVE IN THE WESTHAVEN
            HOUSING AREA.

0740 PM     HEAVY RAIN       OSHKOSH                 44.01N 88.55W
07/14/2010  M1.85 INCH       WINNEBAGO          WI   MESONET

            STORM TOTAL AT NORTH HIGH SCHOOL.

0754 PM     HEAVY RAIN       OSHKOSH                 44.01N 88.55W
07/14/2010  M2.47 INCH       WINNEBAGO          WI   ASOS

            STORM TOTAL SO FAR.

0835 PM     FLOOD            W STOCKBRIDGE           44.06N 88.30W
07/14/2010                   CALUMET            WI   PUBLIC

            5 TO 6 INCHES OF WATER COVERING THE ROAD AT HWY 55 AND E.

&&
2ND ROUND OF STORMS.

SAC
Local storm report, Jul 14, 9:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
924 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HEAVY RAIN       HORTONVILLE             44.33N 88.63W
07/14/2010  M2.67 INCH       OUTAGAMIE          WI   PUBLIC

            STORM TOTAL.

&&

SAC
Special weather statement, Jul 14, 9:31 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT WED JUL 14 2010

WIZ030-035-036-150330-
MARATHON-PORTAGE-WOOD-
931 PM CDT WED JUL 14 2010

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR STRATFORD SOUTHEAST TO JUNCTION CITY.
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FENWOOD...ATHENS...EDGAR...RIB FALLS...
  STEVENS POINT...MOSINEE...AND MARATHON CITY...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Local storm report, Jul 14, 9:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       KIMBERLY                44.28N 88.31W
07/14/2010  M2.57 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            STORM TOTAL.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:19 PM CDTSpecial Marine WarningGRB86 min
Jul 14, 7:41 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc49 min
Jul 14, 8:15 PM CDTSpecial Marine WarningGRB75 min
Jul 14, 9:18 PM CDTAreal Flood AdvisoryGRBMarathon, Portage, Wood5 hr
Jul 14, 10:27 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca48 min
Jul 14, 10:46 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara44 min
Jul 14, 11:32 PM CDTFlash Flood WarningGRBCalumet, Outagamie, Winnebago5 hr
Jul 14, 11:36 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie3 hr
Jul 14, 11:54 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie, Winnebago41 min
Jul 15, 12:14 AM CDTAreal Flood AdvisoryGRBKewaunee, Manitowoc3 hr
Jul 15, 12:28 AM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc32 min
Jul 15, 12:32 AM CDTSpecial Marine WarningGRB118 min
Jul 15, 3:39 AM CDTSmall Craft AdvisoryGRB9 hr

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.